# SDR UALA2013070204601

- Difficulty date: June 29, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 89,197 hours, 14,211 cycles
- Engine: Pwa PW4060
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Relay
- Condition: Faulty
- Location: Fuel Transfer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL PUMPS WILL NOT TRANSFER FUEL.  R & R FUELING POWER TRANSFER RELAY, OPS CHECKED GOOD.
